# SDR C2XA10IA048

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 14,525 hours, 8,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2010, DURING TAXI THE CREW REPORTED A STRANGE ODOR COMING FROM A/C PACK ONE, AND THAT IT WOULD NOT COOL OFF WHEN ACTIVATED.  THE ACFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE ACFT AND PLACED THE ACFT ON MEL.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT WAS INSPECT IN IAH, OPERATIONALLY TESTED WITH NO DEFECTS, THE MEL CLEARED, AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
